What is causing my burning in my feet..I have nerve damage in my feet and take gabapentin..not a diabetic..fell 40' and shattered my left leg..walk with limp and am bow legged..that was 21 yrs ago..go see a doctor will be your solution but no insurance and at this point I can't get any..need to find out what's causing this so I can get out of pain Pain PAIN!!!
Pain; Believe me I wish I had an answer but you're going to have to find a county clinic that you can see a doctor for little to nothing and see what else they can give you other than what you're taking nothing over the counter is going to help. So you are so right and I really wish I could be of help start calling around and see if any of the hospitals have any of these free clinics or know of them. And explain you need help also look under the county you live in if they have some state-run clinic that may be able to help. good luck and try and have a nice day. Chuck1957
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Sep 2012 • 4 answers
Posted 27 Jul 2013 • 3 answers
Posted 29 May 2016 • 2 answers
Posted 24 Jul 2016 • 1 answer
Posted 3 Apr 2017 • 0 answers